| Model Number |
PEEK SWIVELOCK SP, 4.75X24.5MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff repair shoulder arthroscopy/arthroscopic glenoid reconstruction surgery after the anchor was implanted, the threads broke when the guide was pulled out.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-2324pslm-1 self punching peek-swivelock was received for investigation.Visual evaluation of the returned device noted that the suture had torn as the ends were frayed.Functional testing was not able to be performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.